No-arbitrage condition and existence of equilibrium with dividends
Cuong Le van and
Nguyen Ba Minh
Journal of Mathematical Economics, 2007, vol. 43, issue 2, 135-152
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(06)00139-X
Full text for ScienceDirect subscribers only
Related works:
Working Paper: No-arbitrage condition and existence of equilibrium with dividends (2007) 
Working Paper: No-arbitrage condition and existence of equilibrium with dividends (2004) 
Working Paper: No-arbitrage condition and existence of equilibrium with dividends (2004) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:43:y:2007:i:2:p:135-152
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().